Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 26, NWS Miami, FL

May 15, 2011Collier County, Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 15, 2011, 6:53 AM EDT for Collier County, Glades County, Hendry County, Florida. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2011, 6:53 AM EDT (10:53 UTC)
Expired
May 15, 2011, 7:45 AM EDT
In force
52 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1430 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1430 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

581 
WUUS52 KMFL 151053
SVRMFL
FLC021-043-051-151145-
/O.NEW.KMFL.SV.W.0026.110515T1053Z-110515T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
653 AM EDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GLADES COUNTY IN SOUTH FLORIDA.
  HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 745 AM EDT

* AT 650 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST
  OF MUSE TO 8 MILES NORTH OF FELDA TO 4 MILES NORTHWEST OF BIG
  CORKSCREW ISLAND...AND MOVING EAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BIG CORKSCREW ISLAND...
  LA BELLE...
  IMMOKALEE...
  ORTONA...
  DEVILS GARDEN...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2643 8166 2643 8157 2671 8157 2692 8151
      2696 8107 2692 8107 2693 8110 2689 8111
      2685 8109 2682 8105 2681 8095 2664 8097
      2632 8110 2632 8166
TIME...MOT...LOC 1053Z 270DEG 25KT 2688 8143 2664 8145
          2641 8155

$$

GREGORIA
2 follow-up statements
537 
WWUS52 KMFL 151127
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
727 AM EDT SUN MAY 15 2011

FLC021-043-051-151145-
/O.CON.KMFL.SV.W.0026.000000T0000Z-110515T1145Z/
HENDRY FL-GLADES FL-COLLIER FL-
727 AM EDT SUN MAY 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM EDT
FOR NORTH CENTRAL COLLIER...SOUTHEASTERN GLADES AND CENTRAL HENDRY
COUNTIES...

AT 725 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING  
DAMAGING WINDS UP TO 60 MPH AND NICKLE SIZE HAIL. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF MOORE HAVEN 
TO DEVILS GARDEN TO BUNKER HILL...MOVING EAST AT 30 MPH. THESE 
STORMS ARE MOVING INTO MOORE HAVEN.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2640 8141 2671 8139 2693 8136 2696 8107
      2692 8107 2693 8110 2689 8111 2685 8109
      2682 8105 2681 8095 2664 8097 2632 8110
TIME...MOT...LOC 1126Z 270DEG 25KT 2688 8117 2664 8119
          2641 8129

$$

GREGORIA
770 
WWUS52 KMFL 151144
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
744 AM EDT SUN MAY 15 2011

FLC021-043-051-151200-
/O.EXP.KMFL.SV.W.0026.000000T0000Z-110515T1145Z/
HENDRY FL-GLADES FL-COLLIER FL-
744 AM EDT SUN MAY 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER...
SOUTHEASTERN GLADES AND CENTRAL HENDRY COUNTIES WILL EXPIRE AT 745 AM
EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORMS HAVE
WEAKENED TO BELOW SEVERE LIMITS. THUS...THE SEVERE THUNDERSTORM 
WARNING WILL EXPIRE AT 745 AM EDT.

STRONG THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY 
WINDS TO 45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE 
LATEST UPDATES.

LAT...LON 2640 8141 2671 8139 2693 8136 2696 8107
      2692 8107 2693 8110 2689 8111 2685 8109
      2682 8105 2681 8095 2664 8097 2632 8110
TIME...MOT...LOC 1143Z 270DEG 25KT 2688 8104 2664 8106
          2641 8116

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:21 AM EDT, 32 minutes earlier.

Area forecast discussion, May 15, 6:21 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
621 AM EDT SUN MAY 15 2011

.UPDATE...QUICK UPDATE ALREADY SENT TO RAISE POPS FOR THE
MORNING HOURS, AND TO INCLUDE HAIL/WIND THREAT IN THE
GRIDS FOR THE MORNING HOURS AS WELL.

&&

.PREV DISCUSSION... /ISSUED 337 AM EDT SUN MAY 15 2011/

..STRONG TO ISOLATED SEVERE THUNDERSTORMS AGAIN POSSIBLE THIS
AFTERNOON AND EVENING...

DISCUSSION...THE EARLY MORNING SURFACE ANALYSIS SHOWS A COLD FRONT
PUSHING SOUTHEAST INTO NORTH CENTRAL FLORIDA...WHILE THE
ATTENDANT SURFACE LOW MOVES INTO THE OHIO VALLEY. THE AIR MASS
AHEAD OF THE FRONT REMAINS MOIST AND UNSTABLE. SHOWERS AND
THUNDERSTORMS HAVE REDEVELOPED IN THE PAST COUPLE OF HOURS IN THE
GULF WATERS, AND MORE DEVELOPMENT IS EXPECTED THROUGH THE COURSE
OF THE MORNING AS THE FRONT CONTINUES TO SLUGGISHLY ADVANCE
TOWARD THE AREA.

MUCH LIKE YESTERDAY, THE ATMOSPHERE BY MIDDAY WILL BE PRIME FOR
STRONG TO POSSIBLY SEVERE THUNDERSTORMS...WITH STEEP MID LEVEL
LAPSE RATES, CAPE IN EXCESS OF 2500 J/KG, MODEST SHEAR, AND WET
BULB ZERO HEIGHTS AROUND 9K FT AGL. H5 TEMPS WILL ALSO BE FROM
-10C TO -12C. PRECIPITABLE WATERS INCREASE SOME THROUGH THE DAY
BUT GENERALLY REMAIN AROUND THE CLIMO NORM. A VORT MAX CROSSING
THE AREA COULD ALSO ENHANCE THE THREAT FOR STRONG STORMS LATER
TODAY. LARGE HAIL, STRONG WIND GUSTS, AND FREQUENT LIGHTNING WILL
BE THE PRIMARY HAZARDS WITH THE MORE INTENSE STORMS. AT THIS
TIME, IT APPEARS THE HIGHEST RISK AREA FOR EXPERIENCING THESE
CONDITIONS, ESPECIALLY LARGE HAIL, IS OVER THE INTERIOR AND EAST
COAST SECTIONS.

CONVECTION WILL GRADUALLY WANE LATE THIS EVENING AND OVERNIGHT
WITH PERHAPS LINGERING ACTIVITY OVER THE WATERS. MONDAY SHOULD BE
LESS ACTIVE, ALTHOUGH SCATTERED (AND POTENTIALLY STRONG) STORMS
ARE STILL POSSIBLE INTERIOR AND EAST. YET ANOTHER DISTURBANCE
ALOFT WILL ARRIVE BY TUESDAY, WITH A SLIGHTLY HIGHER CHANCE OF
AFTERNOON THUNDERSTORMS, SOME OF WHICH COULD AGAIN BE STRONG.

DRIER AIR WILL SLOWLY INFILTRATE THE REGION WEDNESDAY INTO
THURSDAY AS THE LARGE TROUGH AND UPPER LOW OVER THE SOUTHEAST
FINALLY BEGINS TO EXIT. SOMEWHAT COOLER TEMPERATURES ARE EXPECTED
TUESDAY INTO WEDNESDAY, BEFORE WARMING RESUMES FOR THE LATTER
HALF OF THE WEEK.

AVIATION...06Z ISSUANCE...PREVAILING VFR THROUGH DAYBREAK, ALTHOUGH
PATCHY FOG POSSIBLE. A FEW SHOWERS AND THUNDERSTORMS OVER THE
GULF WATERS MAY APPROACH KAPF AROUND 12Z. AT THE EAST COAST
TERMINALS, CONVECTIVE ACTIVITY LIKELY TO HOLD OFF UNTIL 17Z OR
LATER, ALTHOUGH CONTINUED TO CARRY VCSH AFTER 12Z-14Z, AND THEN
VCTS AFTER 17Z. BRIEF MVFR OR IFR CONDITIONS ARE POSSIBLE IN ANY
OF THE SHRA/TSRA. CONDITIONS WILL GRADUALLY IMPROVE FROM WEST TO
EAST DURING THE EARLY EVENING HOURS. SOUTHWEST FLOW EXPECTED TO
BE STRONGER TODAY, WITH SURFACE WINDS GENERALLY REMAINING WEST-
SOUTHWEST. SOME GUSTS AROUND 20 KNOTS POSSIBLE THIS AFTERNOON,
ESPECIALLY EAST.

MARINE...A COLD FRONT WILL DRAW CLOSER TO THE WATERS TODAY...WITH
A SECONDARY FRONTAL TROUGH CROSSING THE AREA LATE MONDAY INTO
TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE THE PRIMARY CONCERN
THROUGH MID WEEK. THE PRESSURE GRADIENT WILL REMAIN RATHER WEAK,
ALTHOUGH OCCASIONAL WINDS OF 15 TO 20 KNOTS POSSIBLE. WEST TO
SOUTHWEST FLOW TO PERSIST.

FIRE WEATHER...SHOWERS AND THUNDERSTORMS AND SOME CLOUD TO GROUND
LIGHTNING ARE EXPECTED OVER THE NEXT FEW DAYS. OVERALL, RELATIVE
HUMIDITIES WILL REMAIN ABOVE 35 PERCENT IN THE SHORT TERM, BEFORE
SLIGHTLY DRIER AIR ARRIVES WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  88  68  86  70 / 50 30 30 20
FORT LAUDERDALE  88  68  87  73 / 50 30 30 20
MIAMI            88  71  87  73 / 50 30 20 20
NAPLES           87  67  85  68 / 40 10 20 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...14/MJB
AVIATION/RADAR/FIRE...57/DG
Hazardous weather outlook, May 15, 4:45 AM EDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
445 AM EDT SUN MAY 15 2011

FLZ063-066>075-168-172>174-160400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
445 AM EDT SUN MAY 15 2011

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THROUGH THIS EVENING...
...MODERATE RISK OF RIP CURRENTS PALM BEACH COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS SOUTH FLORIDA TODAY, ESPECIALLY THIS AFTERNOON INTO THE
EVENING. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE, CONTAINING STRONG
WINDS, LARGE HAIL, FREQUENT LIGHTNING STRIKES, AND TORRENTIAL
DOWNPOURS. THE GREATEST POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS
WILL BE ACROSS THE INTERIOR TO THE ATLANTIC COAST, BUT CANNOT BE
RULED OUT ALONG THE GULF COAST.

WIND: STRONG WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE IN THE
STRONGEST THUNDERSTORMS.

HAIL: QUARTER SIZE HAIL OR LARGER IS POSSIBLE IN THE STRONGEST
THUNDERSTORMS.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
PALM BEACH COUNTY COAST AND A SLIGHT RISK OF RIP CURRENTS ALONG
THE REST OF THE ATLANTIC AND GULF BEACHES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY AND TUESDAY,
ESPECIALLY TUESDAY WHEN STRONG OR ISOLATED SEVERE THUNDERSTORMS
WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, May 15, 6:01 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
601 AM EDT SUN MAY 15 2011

FLZ069-070-151100-
INLAND COLLIER COUNTY FL-COASTAL COLLIER COUNTY FL-
601 AM EDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN COLLIER COUNTY

* UNTIL 700 AM EDT

* AT 557 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR ROYAL PALM HAMMOCK...AND MOVING NORTHEAST
  AT 15 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION ALLIGATOR ALLEY AND SR 29...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO HALF INCH SIZED HAIL AND GUSTY
WINDS OF 35 TO 45 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2629 8156 2608 8120 2590 8152 2600 8169
TIME...MOT...LOC 1000Z 215DEG 14KT 2601 8156

MJB
Special weather statement, May 15, 6:29 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
629 AM EDT SUN MAY 15 2011

FLZ063-066-069-070-151145-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
629 AM EDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN GLADES COUNTY
  WESTERN HENDRY COUNTY
  WESTERN COLLIER COUNTY

* UNTIL 745 AM EDT

* AT 626 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES
  NORTHWEST OF LAKE PLACID TO 7 MILES SOUTHWEST OF MARCO ISLAND...AND
  MOVING EAST AT 15 TO 20 MPH.

* THE LINE OF STORMS WILL AFFECT...
  NAPLES...
  EAST NAPLES...
  GOLDEN GATE...
  BELLE MEADE...
  WEST TOLL GATE ON ALLIGATOR ALLEY...
  CAPE ROMANO...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2582 8126 2582 8137 2588 8148 2583 8153
      2589 8155 2589 8169 2587 8166 2584 8168
      2609 8181 2633 8185 2632 8167 2642 8167
      2643 8157 2703 8157 2704 8128 2712 8127
      2713 8117 2721 8116
TIME...MOT...LOC 1028Z 271DEG 14KT 2739 8158 2588 8182

MJB
Special weather statement, May 15, 6:51 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
651 AM EDT SUN MAY 15 2011

FLZ063-066-069-070-151145-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
COASTAL COLLIER COUNTY FL-
651 AM EDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  GLADES COUNTY
  HENDRY COUNTY
  COLLIER COUNTY

* UNTIL 745 AM EDT

* AT 646 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
  WEST OF VENUS TO 4 MILES SOUTHWEST OF ROYAL PALM HAMMOCK...AND
  MOVING EAST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BIG CORKSCREW ISLAND...
  LA BELLE...
  AVE MARIA...
  IMMOKALEE..
  PALMDALE...
  ORTONA...
  AND SURROUNDING COMMUNITIES.

THE STRONGEST PORTION OF THIS LINE WILL AFFECT AREAS FROM LA BELLE
TO IMMOKALEE...AS WELL AS ROYAL PALM HAMMOCK.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2720 8094 2704 8094 2705 8098 2698 8107
      2689 8111 2682 8105 2681 8096 2588 8101
      2586 8154 2589 8155 2590 8165 2586 8170
      2600 8177 2642 8167 2643 8157 2703 8157
      2704 8128 2712 8127 2713 8117 2722 8116
TIME...MOT...LOC 1048Z 270DEG 25KT 2702 8148 2593 8160

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:24 PM EDTAreal Flood AdvisoryMFLBroward111 min
May 15, 5:40 AM EDTSpecial Marine WarningMFL35 min
May 15, 5:48 AM EDTSpecial Marine WarningMFL57 min
May 15, 6:01 AM EDTSpecial Weather StatementMFLCollier59 min
May 15, 6:29 AM EDTSpecial Weather StatementMFLCollier, Glades76 min
May 15, 6:39 AM EDTSpecial Marine WarningMFL2 hr
May 15, 6:51 AM EDTSpecial Weather StatementMFLCollier, Glades, Hendry54 min
May 15, 7:03 AM EDTSpecial Marine WarningMFL87 min
May 15, 7:06 AM EDTSpecial Weather StatementMFLCollier39 min
May 15, 7:32 AM EDTSpecial Weather StatementMFLCollier28 min
May 15, 7:42 AM EDTSpecial Weather StatementMFLHendry33 min
May 15, 8:04 AM EDTSpecial Weather StatementMFLPalm Beach26 min
May 15, 8:19 AM EDTSpecial Marine WarningMFL26 min
May 15, 8:24 AM EDTSpecial Weather StatementMFLCollier36 min
May 15, 8:43 AM EDTSpecial Marine WarningMFL62 min
May 15, 9:28 AM EDTSpecial Weather StatementMFLCollier32 min
May 15, 9:44 AM EDTSpecial Marine WarningMFL109 min
May 15, 2:59 PM EDTSpecial Marine WarningMFL63 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.